Alert archive / Kentucky / Flash Flood Warnings in 2020

Flash Flood Warning 28, NWS Jackson, KY

August 18, 2020Bath County, Fleming County, Rowan County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 18, 2020, 3:53 PM EDT for Bath County, Fleming County, Rowan County, Kentucky. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 18, 2020, 3:53 PM EDT (19:53 UTC)
Expired
Aug 18, 2020, 6:22 PM EDT
In force
2 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

Counties Bath County, KY, Fleming County, KY, Rowan County, KY

The radar

The Jackson,KY radar (KJKL), 94 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.9 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2020-08-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2020-08-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 15 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
15 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

842 
WGUS53 KJKL 181953
FFWJKL
KYC011-069-205-182300-
/O.NEW.KJKL.FF.W.0028.200818T1953Z-200818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service JACKSON KY
353 PM EDT Tue Aug 18 2020

The National Weather Service in JACKSON KY has issued a

* Flash Flood Warning for...
  Northwestern Bath County in east central Kentucky...
  Fleming County in east central Kentucky...
  Northern Rowan County in east central Kentucky...

* Until 700 PM EDT.

* At 352 PM EDT, Doppler radar indicated thunderstorms producing
  heavy rain across the warned area. Up to two inches of rain have 
  already fallen and more heavy rain will be moving into the warning 
  area. Flash flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that will experience flooding include...
  Morehead, Flemingsburg, Fairview, Cranston, Pecks Ridge, Wyoming,
  Triplett, Odessa, Hilda, Pebble, Sharkey and Muses Mills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route. Turn around. Don't drown.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3843 8358 3840 8348 3838 8345 3840 8342
      3839 8340 3830 8333 3822 8330 3821 8395
      3832 8384 3836 8388 3835 8390 3837 8390
      3836 8392 3845 8398 3849 8393 3846 8385
      3850 8373 3850 8361

FLASH FLOOD...RADAR INDICATED

$$

JMW
2 follow-up statements
946 
WGUS73 KJKL 182124
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
524 PM EDT Tue Aug 18 2020

KYC011-205-182132-
/O.CAN.KJKL.FF.W.0028.000000T0000Z-200818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Bath KY-Rowan KY-
524 PM EDT Tue Aug 18 2020

...THE FLASH FLOOD WARNING FOR NORTHWESTERN BATH AND NORTHERN ROWAN
COUNTIES IS CANCELLED...

Flooding is no longer expected to pose a threat. Please continue to
heed any remaining road closures.

LAT...LON 3850 8361 3843 8358 3840 8348 3837 8348
      3833 8350 3823 8361 3828 8374 3829 8373
      3828 8376 3832 8384 3836 8388 3835 8390
      3836 8389 3836 8391 3845 8398 3849 8393
      3846 8385 3850 8373

$$

KYC069-182300-
/O.CON.KJKL.FF.W.0028.000000T0000Z-200818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
524 PM EDT Tue Aug 18 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 PM EDT FOR
FLEMING COUNTY...

At 522 PM EDT, Doppler radar indicated showers and and a few 
thunderstorms potentially producing heavy rain will likely move back 
into the warned area over the next hour. Flash flooding could be 
ongoing or will possibly begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that will experience flooding include...
Flemingsburg, Fairview, Pecks Ridge, Mount Carmel, Nepton, Tilton,
Ringos Mills, Muses Mills, Hillsboro, Craintown, Wallingford and
Plummers Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.

Please report flooding to your local law enforcement agency when you
can do so safely.

&&

LAT...LON 3850 8361 3843 8358 3840 8348 3837 8348
      3833 8350 3823 8361 3828 8374 3829 8373
      3828 8376 3832 8384 3836 8388 3835 8390
      3836 8389 3836 8391 3845 8398 3849 8393
      3846 8385 3850 8373

FLASH FLOOD...RADAR INDICATED

$$

GREIF
325 
WGUS73 KJKL 182222
FFSJKL

Flash Flood Statement
National Weather Service JACKSON KY
622 PM EDT Tue Aug 18 2020

KYC069-182232-
/O.CAN.KJKL.FF.W.0028.000000T0000Z-200818T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fleming KY-
622 PM EDT Tue Aug 18 2020

...THE FLASH FLOOD WARNING FOR FLEMING COUNTY IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3850 8361 3843 8358 3840 8348 3837 8348
      3833 8350 3823 8361 3828 8374 3829 8373
      3828 8376 3832 8384 3836 8388 3835 8390
      3836 8389 3836 8391 3845 8398 3849 8393
      3846 8385 3850 8373

$$

GREIF

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 3:36 PM EDT, 17 minutes earlier.

Area forecast discussion, Aug 18, 3:36 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
336 PM EDT Tue Aug 18 2020

.UPDATE...
Issued at 215 PM EDT TUE AUG 18 2020

Early afternoon update features adjustments to afternoon highs and
PoPs based on most recent hourly temps and convective trends.
Convection began firing right around noon, generally along and
north of I-64. This convection will continue to develop through
the afternoon as it pushes to the east-southeast. Based on radar
returns seeing some impressive rainfall rates and even some small
hail in the strongest storms. Harrison County saw a wind gust to
51 mph within the last hour, so gusty winds are definitely
possible as well. Also seeing some tilt to the strongest storms
in the north, so we do have some environmental shear to consider.
This would explain the strong nature of some of these storms. The
strongest storms will also produce brief very heavy rainfall and
could cause some local hydro issues for low spots and low water
crossings. Stay aware and do not attempt to cross swollen, fast
running creeks and streams. Updated afternoon highs as well,
mainly to lower them a bit in the north due to convection and
increase just a bit in the south where temperatures were running
higher than expected.

UPDATE Issued at 1130 AM EDT TUE AUG 18 2020

Quick update to brings grids in line with hourly obs and to remove
morning fog. Freshened up the zones as well. CAMs suggest
convection will fire sometime over the next couple to few hours.
Highest PoPs are favored for areas generally north of the Hal
Rogers Parkway...Highway 80. 12Z runs beginning to come in and
thus far the NAM hints at some marginal shear over portions of
our area this afternoon, 25-30 kts effective shear. MLCAPEs climb
to between 1000 and 1500 J/kg by this afternoon, especially
across our northern zones. Thus can not totally rule out a strong
storm or two and the potential of some locally heavy rain with the
strongest thunderstorms, especially should some training develop.
Current forecast products handle all this well enough.

UPDATE Issued at 728 AM EDT TUE AUG 18 2020

The forecast was not in too bad of shape early this morning. Sky
cover grids were pretty much in line with current satellite
trends, and fog that formed overnight did remain confined to
valleys floors across the area. Temperatures around eastern
Kentucky were running a couple of degrees warmer than previously
forecast as of 11Z, but should be on track for the most part the
rest of this morning. The latest obs were ingested into the
forecast grids to establish new trends and better reflect current
conditions.

&&

.SHORT TERM...(Today through Wednesday)
Issued at 400 AM EDT TUE AUG 18 2020

A slow moving cold front will move across the area today and
tonight, and will bring showers and storms to eastern Kentucky.
The best chances for rain will be this afternoon into early this
evening, as the front nearly stalls out over the area. Locally
heavy rainfall, frequent lightning, and gusty winds will be
possible with any intense rain showers or stronger storms. Winds
outside of showers and storms should be generally light and
variable. Extensive cloud cover and widespread rain will keep
temperatures well below normal values today, with highs ranging
from the upper 70s in a few locations in our far north, to the
lower 80s everywhere else. Highs on Wednesday will likely be even
cooler, as a cooler air mass settles over the area behind our
departed cold front. Highs on Wednesday will only top out around
80 degrees. Tonights lows will be quite pleasant, with min
readings mostly in the lower 60s.

.LONG TERM...(Thursday through Tuesday)
Issued at 335 PM EDT TUE AUG 18 2020

Thursday will start off with an upper level low located over the
western portion of KY and TN, and deep S to SW flow aloft across the
region, including eastern KY. This pattern will remain nearly
stationary through Saturday, before finally starting to break down
into an open wave and shift slightly eastward during the day Sunday.
Models were in good agreement yesterday through the first part of
the week, but they have begun to differ in how quickly that
shortwave moves east heading into Sunday night.

At the surface, high pressure will remain in control through
Thursday, shifting east of the region by Friday, and putting KY in a
more return flow pattern at the surface as well. While high pressure
will remain in general control through the weekend, into Sunday
night, the SW flow both aloft and at the surface will keep moisture
and warm air advecting into the region.

This flow will keep diurnally driven showers and thunderstorms
across the area, mainly across the far SE portion of the CWA where
convergence is greater and where the jet stream hits harder. The
best coverage still looks to be Friday when the best southerly flow
is expected across the region, and the upper level low begins to
meander northward through the state. Temps should remain fairly
steady state each day without any frontal boundaries moving through,
with highs generally in the low 80s.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
ISSUED AT 215 PM EDT TUE AUG 18 2020

Expecting generally VFR conditions outside of thunderstorms this
afternoon. Convection began firing right around noon, generally
along and north of I-64. This convection will continue to develop
through the afternoon as it pushes to the east- southeast. Based
on radar returns seeing some impressive rainfall rates and even
some small hail in the strongest storms. Harrison County saw a
wind gust to 51 mph within the last hour, so gusty winds are
definitely possible as well. VSBYS will likely drop to around a
mile or lower at terminals that get direct hits from any
thunderstorms. Terminal most likely to be affected over the next
couple of hours will be KSYM. Flight conditions deteriorate
overnight with a cold frontal boundary in the area and residual
rains. CIGS and VSBYS will drop solidly into MVFR territory for
all terminals tonight. CIGS will probably drop lower during the
pre-dawn time frame Wednesday...into IFR territory at the more
elevated KJKL, KSJS...and possibly KLOZ and KSME if there is
enough rainfall realized in our southwest. Winds will be light
and variable through the period, with a northeasterly tendency
behind the surface cold front as it drops southward through
eastern Kentucky.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...RAY
SHORT TERM...AR
LONG TERM...JMW
AVIATION...RAY
Hazardous weather outlook, Aug 18, 5:13 AM EDT, 10 hours 40 minutes before
Hazardous Weather Outlook
National Weather Service Jackson KY
513 AM EDT Tue Aug 18 2020

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-191100-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
513 AM EDT Tue Aug 18 2020

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Today and Tonight.

Thunderstorms are possible today, mainly this afternoon and early
this evening. A few storms may produce locally heavy rainfall,
frequent lightning, and gusty winds.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms are possible at times Wednesday through Monday,
mainly during the afternoon and evening hours. The highest
probability is near the Kentucky border with Tennessee and
Virginia.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

AR/HAL

In the hours before

Special weather statement, Aug 18, 1:28 PM EDT, 2 hours 25 minutes before
Special Weather Statement
National Weather Service JACKSON KY
128 PM EDT Tue Aug 18 2020

KYZ044-052-181800-
Rowan-Fleming-
128 PM EDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FLEMING AND NORTH
CENTRAL ROWAN COUNTIES...

At 128 PM EDT, a strong thunderstorm was located near Wallingford, or
near Flemingsburg, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Flemingsburg, Muses Mills, Craintown, Mount Carmel, Wallingford,
Plummers Landing, Triplett, Poplar Plains, Foxport, Waltz, Goddard
and Mount Gilead.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3849 8359 3843 8358 3841 8352 3840 8348
      3838 8345 3840 8341 3835 8337 3826 8338
      3838 8379 3849 8376 3851 8370 3851 8363
TIME...MOT...LOC 1728Z 276DEG 16KT 3842 8367

JMW
Special weather statement, Aug 18, 1:58 PM EDT, 1 hour 55 minutes before
Special Weather Statement
National Weather Service JACKSON KY
158 PM EDT Tue Aug 18 2020

KYZ044-052-181830-
Rowan-Fleming-
158 PM EDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FLEMING AND CENTRAL
ROWAN COUNTIES...

At 157 PM EDT, a strong thunderstorm was located over Goddard, or 9
miles southeast of Flemingsburg, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Morehead, Flemingsburg, Cranston, Munson, Haldeman, Triplett, Tilton,
Christy, Rodburn, Hilda, Ringos Mills, Sharkey, Muses Mills,
Hillsboro, Hays Crossing, Wallingford, Plummers Landing, Poplar
Plains, Gates and Crix.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3844 8358 3842 8355 3840 8348 3838 8345
      3840 8341 3832 8336 3832 8334 3823 8330
      3814 8334 3828 8374 3829 8373 3828 8376
      3830 8381 3845 8374
TIME...MOT...LOC 1757Z 285DEG 19KT 3835 8359

JMW
Special weather statement, Aug 18, 2:10 PM EDT, 1 hour 43 minutes before
Special Weather Statement
National Weather Service JACKSON KY
210 PM EDT Tue Aug 18 2020

KYZ044-181845-
Fleming-
210 PM EDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FLEMING COUNTY...

At 209 PM EDT, a strong thunderstorm was located near Fairview, or 14
miles west of Flemingsburg, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Flemingsburg, Fairview, Pecks Ridge, Craintown, Sherburne, Nepton,
Cowan, Elizaville and Ewing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3844 8373 3828 8381 3830 8382 3830 8385
      3834 8384 3834 8386 3836 8388 3835 8390
      3837 8390 3836 8392 3842 8395 3845 8398
      3847 8396
TIME...MOT...LOC 1809Z 281DEG 16KT 3839 8399

JMW
Special weather statement, Aug 18, 2:48 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
248 PM EDT Tue Aug 18 2020

KYZ052-104-181915-
Rowan-Elliott-
248 PM EDT Tue Aug 18 2020

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ROWAN AND
ELLIOTT COUNTIES...

At 248 PM EDT, strong thunderstorms were clustered over Christy, or
near Morehead, moving east at 25 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Morehead, Sandy Hook, Cranston, Wagner, Fannin Valley, Elliottville,
Little Sandy, Triplett, Christy, Lytten, Pelfrey, Hamm, Crix, Wagner
Store, Munson, Brandy, Isonville, Newfoundland, Haldeman and
Clearfield.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3830 8333 3821 8330 3819 8326 3820 8323
      3824 8322 3827 8318 3823 8309 3818 8305
      3820 8304 3821 8301 3819 8299 3802 8304
      3808 8327 3811 8327 3809 8330 3814 8349
      3831 8345
TIME...MOT...LOC 1848Z 283DEG 23KT 3821 8337

JMW
Special weather statement, Aug 18, 2:49 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service JACKSON KY
249 PM EDT Tue Aug 18 2020

KYZ044-181915-
Fleming-
249 PM EDT Tue Aug 18 2020

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FLEMING COUNTY...

At 248 PM EDT, a strong thunderstorm was located over Craintown, or
near Flemingsburg, moving east at 20 mph.

Winds in excess of 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Flemingsburg, Pecks Ridge, Muses Mills, Craintown, Nepton,
Wallingford, Plummers Landing, Poplar Plains, Tilton, Elizaville,
Goddard and Ewing.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3843 8358 3840 8348 3836 8348 3835 8350
      3832 8349 3829 8351 3834 8386 3836 8388
      3835 8390 3837 8390 3845 8388 3847 8358
TIME...MOT...LOC 1848Z 271DEG 19KT 3840 8379

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 1:28 PM EDTSpecial Weather StatementJKLFleming32 min
Aug 18, 1:58 PM EDTSpecial Weather StatementJKLFleming, Rowan32 min
Aug 18, 2:10 PM EDTSpecial Weather StatementJKLFleming35 min
Aug 18, 2:29 PM EDTAreal Flood AdvisoryJKLFleming, Rowan4 hr
Aug 18, 2:48 PM EDTSpecial Weather StatementJKLElliott, Rowan27 min
Aug 18, 2:49 PM EDTSpecial Weather StatementJKLFleming26 min
Aug 18, 3:47 PM EDTSevere Thunderstorm WarningJKLBath, Fleming, Montgomery43 min
Aug 18, 4:18 PM EDTSpecial Weather StatementJKLMenifee, Montgomery, Powell42 min
Aug 18, 6:16 PM EDTSpecial Weather StatementJKLRockcastle44 min
Aug 18, 6:42 PM EDTAreal Flood AdvisoryJKLMcCreary3 hr
Aug 18, 7:06 PM EDTSpecial Weather StatementJKLWhitley39 min
Aug 18, 7:23 PM EDTFlash Flood WarningJKLMcCreary2 hr
Aug 18, 7:25 PM EDTSpecial Weather StatementJKLMcCreary35 min
Aug 18, 7:30 PM EDTSpecial Weather StatementJKLKnox45 min

Nearby

Flash Flood Warnings in Kentucky, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.